Help

Hi. Well for the past week or so I have been a bit under the weather. And between my scrotum and leg was red and when I rubbed it began to seep a bit of blood. There are white needle like dots on my arms and under my eyes. And there are red rash like patches come on my skin now and again. Also my throat gets dry. But it is like my skin is dry. Any help necessary. Thanks☺

4 Replies

oldestnewest
  • You don't mention what medication you're taking, sometimes it can cause petechia. Having said that, I'd go see the rheumatologist about this - it could be some vascular involvement and you might need a short course of steroids to calm it down.

  • I have not been on any medication. And I have also moved to America a month ago incase the climate change would make a difference

  • Hmm, maybe, if the change in weather means staying in the sun a lot, that could cause it.

  • Thank you very much for your help it is much appreciated.

You may also like...